# SDR JJBA20221021014

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount Bracket
- Condition: Not Reported
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO PERFORM PER ETD 2020-145-003599 FOR FWD FUSELAGE LH UPPER LATERAL MOUNTING BRACKET. STRUCTURE REPAIRED WITH COLDWORKING OF 11 HOLES
